Repositorio de producción científica de la Universidad de Sevilla

Approximation numbers of composition operators on the Hardy space of the infinite polydisk

 

Advanced Search
 
Opened Access Approximation numbers of composition operators on the Hardy space of the infinite polydisk
Cites

Show item statistics
Icon
Export to
Author: Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2017-12
Published in: Integral Equations and Operator Theory, 89 (4), 493-505.
Document type: Article
Abstract: We study the composition operators of the Hardy space on D∞ ∩ℓ1, the ℓ1 part of the infinite polydisk, and the behavior of their approximation numbers.
Size: 165.0Kb
Format: PDF

URI: https://hdl.handle.net/11441/69847

DOI: 10.1007/s00020-017-2408-4

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)